MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. MAGEC GENERATION 2B SPINAL BRACING AND DISTRACTION SYSTEM; GROWING ROD SYSTEM - MAGNETIC ACTUATION

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. MAGEC GENERATION 2B SPINAL BRACING AND DISTRACTION SYSTEM; GROWING ROD SYSTEM - MAGNETIC ACTUATION
Model Number MC2-4590S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 01/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Hold for rw 1.29 information was received that the left side rod's end cap disassociated, however, the rod continued to distract and achieved almost 100 percent distraction despite the end cap failure.It was additionally reported that there was significant metallosis observed on the left side.No additional information has been provided.
 
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
Upon further review, this report has been determined to be a duplicate of mfr # 3006179046-2024-00100.The record associated with this report will be voided and all relevant information will be documented and reported under mfr # 3006179046-2024-00100.

Brand Name
MAGEC GENERATION 2B SPINAL BRACING AND DISTRACTION SYSTEM
Common Device Name
GROWING ROD SYSTEM - MAGNETIC ACTUATION
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr. ste 100
aliso viejo CA 92656
Manufacturer (Section G)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr. ste 100
aliso viejo CA 92656
Manufacturer Contact
geoff gannon
101 enterprise dr. ste 100
aliso viejo, CA 92656
8583448112
MDR Report Key18597324
Report Number3006179046-2024-00109
Device Sequence Number12427334
Product Code PGN
UDI-Device Identifier00812258022624
UDI-Public812258022624
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC2-4590S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose